I’ve been using my this drug for about 6 months now for my osteoarthritis. Did not work right away but now it seems to be helping. I am almost off of prednisone 100% but I started getting chronic diarrhea and pain in my stomach. I have my doctor appt soon so no worries there. But I would like to know if anyone else is experiencing this side of fact all so I’ve been sweating way more than I have ever in my life and I’m only 25 .
Yes it can cause diarrhea, along with sinus infections, runny nose, upper respiratory infections, and more.
Not all side effects from a medication show up right away. Yes, speak to your doctor. But you may need a probiotic as many medications disrupt natural bacteria in your gut.
As with any medication you and your doctor must decide if the side effects are greater or less than the benefits of taking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Oct 2011 • 1 answer
Updated 22 Jan 2013 • 1 answer
Updated 26 Apr 2015 • 5 answers
Updated 10 Nov 2016 • 9 answers
Updated 17 May 2016 • 1 answer